# SDR SWAA2025090510845

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N8774Q
- Make and model: Boeing 737-8
- Aircraft serial: 67512
- Aircraft time: 8,386 hours, 4,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD F/A EMERGENCY FLASHLIGHT INOPERATIVE.   R & R FWD EMERGENCY FLASHLIGHT IAW AMM 25-64-00. OP CHECK GOOD. THIS CLOSES MEL.
